一种广义马尔科夫跳变时滞系统的保成本控制  被引量:4

The Guaranteed Cost Control of Singular Markov Jump Systems with Delay

在线阅读下载全文

作  者:张鹏[1] 曹江涛[1] 王国良[1] 

机构地区:[1]辽宁石油化工大学信息与控制工程学院,辽宁抚顺113001

出  处:《生物数学学报》2013年第1期153-158,共6页Journal of Biomathematics

基  金:国家自然科学基金(61203021;61104066)

摘  要:针对广义马尔科夫跳变时滞系统,考虑了保成本控制问题.基于线性矩阵不等式的方法,给出了广义马尔科夫跳变时滞系统在模态独立条件下保成本控制器存在的充分条件.在所得结果基础上,进一步以线性矩阵不等式形式,给出了模态独立控制器增益的求解方法,实现了对广义马尔科夫跳变时滞系统的保成本控制.最后,通过数值例子验证了本文设计方法的有效性.A kind of design method for the guaranteed cost control of singular Markov jump systems with time delay is described in this paper. This method, based on the approach of linear matrix inequalities, results in the sutlicient condition for the existence of guaranteed cost control with modal independent conditions. On the basis of the above results, the solution for mode controller to gain independence is given in tile form of linear matrix inequalities, which can realize the guaranteed cost control for singular Markov jmnp systems with time delay. Finally, a relevant inuIlerieal example is introduced to illustrate tile validity of the proposed method.

关 键 词:广义马尔科夫跳变系统 保成本控制 时滞 线性矩阵不式 

分 类 号:O231.3[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象